Alert archive / Pennsylvania / River Flood Warnings in 2015
River Flood Warning 2, NWS State College, PA
NWS State College, PA issued this river flood warning at Jun 21, 2015, 1:39 AM EDT for Cumberland County, York County, Pennsylvania. It took effect at Jun 21, 2015, 2:00 AM EDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 1:39 AM EDT (05:39 UTC)
- In effect from
- Jun 21, 2015, 2:00 AM EDT
- Expired
- Jun 21, 2015, 6:17 PM EDT
- In force
- 16 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cumberland County, PA, York County, PA
The radar
The State College radar (KCCX), 123 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 10.28 ft at Jun 21, 2015, 10:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
171
WGUS41 KCTP 210539
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
139 AM EDT SUN JUN 21 2015
...The National Weather Service in State College, Pa has issued a
flood warning for the following rivers in Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding arerelated to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC041-133-211739-
/O.NEW.KCTP.FL.W.0002.150621T0600Z-150621T2217Z/
/CPHP1.1.ER.150621T0600Z.150621T1200Z.150621T1617Z.UU/
139 AM EDT SUN JUN 21 2015
The National Weather Service in State College, Pa has issued a
* Flood Warning for
The Yellow Breeches Creek Near Camp Hill
* until this evening...Or until the warning is cancelled.
* At 2 AM Sunday the stage was...6.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight
this morning and crest near 7.5 feet by this morning. the river
will fall below flood stage by this afternoon.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$6 follow-up statements
311
WGUS81 KCTP 210945
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
545 AM EDT SUN JUN 21 2015
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding arerelated to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC041-133-212145-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-150622T0300Z/
/CPHP1.1.ER.150621T0556Z.150621T0932Z.150621T2100Z.UU/
545 AM EDT SUN JUN 21 2015
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 6 AM Sunday the stage was 8.2 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 8.5 feet by this morning. The river will
fall below flood stage late this afternoon.
* The river will continue falling to below flood stage by late this
afternoon.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$895
WGUS81 KCTP 211103
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
703 AM EDT SUN JUN 21 2015
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding arerelated to vehicles trying to cross flooded roadways.
An update to this product will be issued middle to late morning.
&&
PAC041-133-212303-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-150622T1617Z/
/CPHP1.1.ER.150621T0556Z.150621T1045Z.150622T1017Z.UU/
703 AM EDT SUN JUN 21 2015
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 7 AM Sunday the stage was 8.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 9.2 feet by this morning. The river will
fall below flood stage tomorrow morning.
* The river will continue falling to below flood stage by tomorrow
morning.
* At 9.0 feet...A number of homes in the Green Lane Farms development
are affected by high water. Cedar Cliff Drive on the left bank
upstream from the single span bridge on Green Lane Drive is
inundated. Creekwood Drive has several feet of water on it, and
water is approaching homes.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$382
WGUS81 KCTP 211208
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
808 AM EDT SUN JUN 21 2015
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding arerelated to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC041-133-220008-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-150622T1912Z/
/CPHP1.2.ER.150621T0556Z.150621T1146Z.150622T1312Z.UU/
808 AM EDT SUN JUN 21 2015
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 8 AM Sunday the stage was 9.5 feet and rising.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* The river will fall below flood stage by late morning tomorrow.
* At 9.0 feet...A number of homes in the Green Lane Farms development
are affected by high water. Cedar Cliff Drive on the left bank
upstream from the single span bridge on Green Lane Drive is
inundated. Creekwood Drive has several feet of water on it, and
water is approaching homes.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$227
WGUS81 KCTP 211401
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1001 AM EDT SUN JUN 21 2015
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding arerelated to vehicles trying to cross flooded roadways.
An update to this product will be issued this afternoon.
&&
PAC041-133-220201-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-150622T1900Z/
/CPHP1.2.ER.150621T0556Z.150621T1800Z.150622T1300Z.UU/
1001 AM EDT SUN JUN 21 2015
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 10 AM Sunday the stage was 10.3 feet and rising.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* The river will crest near 10.7 feet by this afternoon. The river
will fall below flood stage late morning tomorrow.
* At 11.0 feet...A number of homes along the entire length of Yellow
Breeches Creek are affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$571
WGUS81 KCTP 211657
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1257 PM EDT SUN JUN 21 2015
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later today.
&&
PAC041-133-220300-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-150622T0300Z/
/CPHP1.2.ER.150621T0556Z.150621T1346Z.150621T2100Z.UU/
1257 PM EDT SUN JUN 21 2015
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 1 PM Sunday the stage was 8.9 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by late this
afternoon.
* At 9.0 feet...A number of homes in the Green Lane Farms development
are affected by high water. Cedar Cliff Drive on the left bank
upstream from the single span bridge on Green Lane Drive is
inundated. Creekwood Drive has several feet of water on it, and
water is approaching homes.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$599
WGUS81 KCTP 211933
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
333 PM EDT SUN JUN 21 2015
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding arerelated to vehicles trying to cross flooded roadways.
&&
PAC041-133-212003-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-150622T0300Z/
/CPHP1.2.ER.150621T0556Z.150621T1346Z.150621T1838Z.UU/
333 PM EDT SUN JUN 21 2015
The Flood Warning is cancelled for
The Yellow Breeches Creek Near Camp Hill.
* At 3 PM Sunday the stage was 6.7 feet and falling.
* The river fell below flood stage at 3 PM Sunday.
* Flood stage is 7.0 feet.
* The river will continue falling to 2.1 feet by Tuesday morning.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
MACHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 20, 11:54 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 20, 11:54 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1154 PM EDT SAT JUN 20 2015 .SYNOPSIS... THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING SHOWERS AND STORMS TO THE REGION OVERNIGHT. A COLD FRONT WILL MOVE INTO THE KEYSTONE STATE LATE SUNDAY. A MUCH STRONGER COLD FRONT WILL MOVE ACROSS THE STATE ON TUESDAY. TEMPERATURES WILL WARM WELL INTO THE 90S ON TUESDAY...BEFORE COOLER AIR MOVES IN BY MID WEEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SEVERE THUNDERSTORM WATCH EXPIRED AT 11 PM. FLOOD WATCH TRIMMED BACK TO FAR SE UNTIL 12Z SUNDAY. HEAVIEST RAIN OCCURRED EARLIER. AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND SUNRISE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS POSSIBLE IN THE EASTERNMOST AREAS. THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE REGION. ADJUSTED HWO SOME AT 11 PM. THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... ADJUSTED HWO AT 11 PM. SOME MODEL SPREAD...BUT CONCERN ABOUT LARGE SCALE SEVERE WEATHER EVENT...GIVEN VERY FAST FLOW MOVING INTO A HOT AND HUMID AIRMASS ON TUE. EARLIER DISCUSSION BELOW. FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE LOWER 48 DURING THE LONG TERM PERIOD...AND THE DRYING OF SUNDAY EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA. HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH. && .AVIATION /04Z SUNDAY THROUGH THURSDAY/... BEEN ADJUSTING TAFS THIS EVENING. WILL CONTINUE TO DO SO OVERNIGHT. THE REMNANTS OF BILL WILL BRING SHOWERS AND ISOLATED STORMS OVERNIGHT. A COLD FRONT COULD TRIGGER A ROUND OF SHOWERS AND THUNDERSTORMS LATER SUNDAY...BEFORE DRIER AIR MOVES IN. MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN FOG/HAZE IN MORNINGS. OUTLOOK... MON...GENERALLY VFR. TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA. WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 8 AM EDT SUNDAY FOR PAZ056>059-063>066. && SYNOPSIS...GRUMM/MARTIN NEAR TERM...GRUMM/MARTIN SHORT TERM...GRUMM/MARTIN LONG TERM...DEVOIR/GARTNER/MARTIN AVIATION...GRUMM/MARTIN
Hazardous weather outlook, Jun 20, 11:40 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1140 PM EDT SAT JUN 20 2015 PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046- 049>053-212000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 1140 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST FROM THE GREAT LAKES. ANOTHER ROUND OF SEVERE STORMS COULD OCCUR LATE MONDAY NIGHT INTO TUESDAY...AS A STRONG COLD FRONT MOVES SOUTHWARD INTO AN ABNORMALLY HOT AND HUMID AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-212000- PERRY-DAUPHIN-SCHUYLKILL-LEBANON- 1140 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION...THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST FROM THE GREAT LAKES. ANOTHER ROUND OF SEVERE STORMS COULD OCCUR LATE MONDAY NIGHT INTO TUESDAY...AS A STRONG COLD FRONT MOVES SOUTHWARD INTO AN ABNORMALLY HOT AND HUMID AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026-033>036-212000- HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN- 1140 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST FROM THE GREAT LAKES. ANOTHER ROUND OF SEVERE STORMS COULD OCCUR LATE MONDAY NIGHT INTO TUESDAY...AS A STRONG COLD FRONT MOVES SOUTHWARD INTO AN ABNORMALLY HOT AND HUMID AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ063>066-212000- CUMBERLAND-ADAMS-YORK-LANCASTER- 1140 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A ROUND OF SEVERE STORMS COULD OCCUR ON TUESDAY...AS A STRONG COLD FRONT MOVES SOUTHWARD INTO AN ABNORMALLY HOT AND HUMID AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MARTIN
In the hours before
Special weather statement, Jun 20, 9:00 PM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
900 PM EDT SAT JUN 20 2015
PAZ056-057-063>065-210130-
CUMBERLAND PA-YORK PA-DAUPHIN PA-ADAMS PA-PERRY PA-
900 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
ADAMS...AND PERRY COUNTIES UNTIL 930 PM EDT...
AT 859 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOILING SPRINGS...MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SCHLUSSER AROUND 905 PM EDT.
CARLISLE SPRINGS AND SIDDONSBURG AROUND 910 PM EDT.
HOGESTOWN...NEW KINGSTOWN AND MECHANICSBURG AROUND 915 PM EDT.
WERTZVILLE AND SHIREMANSTOWN AROUND 920 PM EDT.
WEST FAIRVIEW...WORMLEYSBURG AND CAMP HILL AROUND 925 PM EDT.
ROCKVILLE...MARYSVILLE AND ENOLA AROUND 930 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAPITAL CITY
AIRPORT...FRANKLINTOWN...HEIDLERSBURG...YORK SPRINGS AND CITY ISLAND.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 223 TO 243.
INTERSTATE 81 FROM MILE MARKERS 44 TO 68.
INTERSTATE 83 FROM MILE MARKERS 38 TO 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3994 7715 4017 7725 4043 7710 4027 7679
3996 7705
TIME...MOT...LOC 0059Z 216DEG 27KT 4015 7713
EVANEGOLocal storm report, Jun 20, 9:12 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG SEVEN SPRINGS 40.03N 79.29W
06/20/2015 SOMERSET PA 911 CALL CENTER
TREE DOWN ON COUNTY LINE ROAD
0532 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/20/2015 CAMBRIA PA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY
0750 PM FLASH FLOOD 4 SW ALTOONA 40.47N 78.46W
06/20/2015 BLAIR PA 911 CALL CENTER
MUDSLIDE ON SUGAR RUN ROAD
0811 PM TSTM WND DMG BENDERSVILLE 39.98N 77.25W
06/20/2015 ADAMS PA 911 CALL CENTER
TREES DOWN IN MENALLEN TWP
0845 PM TSTM WND DMG MOUNT HOLLY SPRING 40.11N 77.18W
06/20/2015 CUMBERLAND PA 911 CALL CENTER
TREES DOWN NEAR MOUNT HOLLY SPRING
&&
EVENT NUMBER CTP1500174 CTP1500175 CTP1500176 CTP1500178 CTP1500177
EVANEGOSpecial weather statement, Jun 20, 9:24 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
924 PM EDT SAT JUN 20 2015
PAZ065-210200-
YORK PA-
924 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY UNTIL 1000 PM EDT...
AT 923 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GLEN ROCK...MOVING NORTHEAST AT 20 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALLASTOWN...RED LION...WEIGELSTOWN...YORK...BROGUE...
CODORUS...DELTA...DOVER...GLEN
ROCK...HALLAM...JACOBUS...MANCHESTER...MOUNT WOLF...AND NEW FREEDOM.
THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 0 TO 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3985 7696 4015 7675 4006 7666 4004 7657
4005 7653 3996 7648 3990 7638 3987 7638
3985 7635 3982 7634 3978 7628 3972 7624
3972 7682
TIME...MOT...LOC 0123Z 236DEG 19KT 3979 7676
EVANEGOLocal storm report, Jun 20, 9:32 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
932 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG SEVEN SPRINGS 40.03N 79.29W
06/20/2015 SOMERSET PA 911 CALL CENTER
TREE DOWN ON COUNTY LINE ROAD
0527 PM TSTM WND DMG WESTMONT 40.32N 78.95W
06/20/2015 CAMBRIA PA 911 CALL CENTER
TREES DOWN NEAR WESTMONT
0532 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/20/2015 CAMBRIA PA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY
0540 PM TSTM WND DMG 2 E DAISYTOWN 40.32N 78.86W
06/20/2015 CAMBRIA PA 911 CALL CENTER
TREES DOWN ALONG FULMER ROAD IN CONEMAUGH TWP
0750 PM FLASH FLOOD 4 SW ALTOONA 40.47N 78.46W
06/20/2015 BLAIR PA 911 CALL CENTER
MUDSLIDE ON SUGAR RUN ROAD
0811 PM TSTM WND DMG BENDERSVILLE 39.98N 77.25W
06/20/2015 ADAMS PA 911 CALL CENTER
TREES DOWN IN MENALLEN TWP
0845 PM TSTM WND DMG MOUNT HOLLY SPRING 40.11N 77.18W
06/20/2015 CUMBERLAND PA 911 CALL CENTER
TREES DOWN NEAR MOUNT HOLLY SPRING
&&
EVENT NUMBER CTP1500174 CTP1500179 CTP1500175 CTP1500180 CTP1500176
CTP1500178 CTP1500177
EVANEGOSpecial weather statement, Jun 20, 10:01 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SAT JUN 20 2015
PAZ057-059-065-066-210245-
YORK PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-
1001 PM EDT SAT JUN 20 2015
...STRONG THUNDERSTORMS WILL AFFECT YORK...DAUPHIN...LANCASTER...AND
LEBANON COUNTIES UNTIL 1045 PM EDT...
AT 1001 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR PROGRESS TO NEAR LANCASTER TO NEAR DELTA...
AND MOVING NORTHEAST AT 25 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANNVILLE...COLUMBIA...CORNWALL...EAST PETERSBURG...
ELIZABETHTOWN...EPHRATA...HERSHEY...HUMMELSTOWN...LANCASTER...
LEBANON...LITITZ...MANHEIM...MIDDLETOWN...MOUNT JOY... NEW
HOLLAND...PALMYRA...RED LION AND STEELTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 282...AND
NEAR MILE MARKER 284.
INTERSTATE 81 FROM MILE MARKERS 81 TO 87.
INTERSTATE 83 BETWEEN MILE MARKERS 25 AND 37...AND NEAR MILE MARKER
46.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4004 7672 4001 7688 4023 7686 4044 7658
4018 7601 4001 7595 3996 7599 3993 7598
3993 7600 3987 7599 3988 7600 3976 7606
3976 7608 3973 7610 3972 7647
TIME...MOT...LOC 0201Z 245DEG 22KT 4031 7687 4005 7635 3968 7635
EVANEGOSpecial weather statement, Jun 20, 10:51 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1051 PM EDT SAT JUN 20 2015
PAZ059-066-210315-
LANCASTER PA-LEBANON PA-
1051 PM EDT SAT JUN 20 2015
...STRONG THUNDERSTORMS WILL AFFECT LANCASTER...AND LEBANON COUNTIES
UNTIL 1115 PM EDT...
AT 1050 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CORNWALL TO NEAR GLENMOORE...AND MOVING
NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CORNWALL...EAST
PETERSBURG...EPHRATA...LANCASTER...LITITZ...MANHEIM...NEW
HOLLAND...ADAMSTOWN...
CHURCHTOWN...DENVER...GAP...KLEINFELTERSVILLE...LEOLA...AND
NEWMANSTOWN.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 259 TO 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4014 7588 4011 7594 4000 7596 3996 7599
3987 7599 3988 7600 3985 7602 3983 7602
4019 7658 4021 7658 4038 7626 4036 7620
4031 7615
TIME...MOT...LOC 0250Z 243DEG 22KT 4025 7639 4008 7580
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:00 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 60 min |
| Jun 20, 8:04 PM EDT | Special Weather Statement | CTP | Perry | 41 min |
| Jun 20, 8:06 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Jun 20, 8:24 PM EDT | Special Weather Statement | CTP | Dauphin | 36 min |
| Jun 20, 8:34 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 56 min |
| Jun 20, 8:37 PM EDT | Special Weather Statement | CTP | Lebanon | 23 min |
| Jun 20, 8:54 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 2 hr |
| Jun 20, 9:00 PM EDT | Special Weather Statement | CTP | Cumberland | 30 min |
| Jun 20, 9:17 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, York | 43 min |
| Jun 20, 9:24 PM EDT | Special Weather Statement | CTP | York | 36 min |
| Jun 20, 10:01 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 119 min |
| Jun 20, 10:01 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 44 min |
| Jun 20, 10:07 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 38 min |
| Jun 20, 10:16 PM EDT | Areal Flood Advisory | CTP | Lancaster | 119 min |
| Jun 20, 10:51 PM EDT | Special Weather Statement | CTP | Lancaster | 24 min |
| Jun 21, 1:12 AM EDT | Areal Flood Advisory | CTP | Lycoming, Northumberland, Sullivan, Union | 3 hr |
| Jun 21, 12:12 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Clearfield | 48 min |
Nearby
River Flood Warnings in Pennsylvania, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.